Ali Maalaoui
Ali Maalaoui
Assistant Professor of Mathematics, AURAK
כתובת אימייל מאומתת בדומיין aurak.ac.ae - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Existence and asymptotics for solutions of a non-local Q-curvature equation in dimension three
T Jin, A Maalaoui, L Martinazzi, J Xiong
Calculus of variations and partial differential equations 52 (3), 469-488, 2015
322015
A fractional Moser-Trudinger type inequality in one dimension and its critical points
S Iula, A Maalaoui, L Martinazzi
Differential and Integral Equations 29 (5/6), 455-492, 2016
232016
Rabinowitz–Floer homology for superquadratic Dirac equations on compact spin manifolds
A Maalaoui
Journal of fixed point Theory and Applications 13 (1), 175-199, 2013
212013
Changing-sign solutions for the CR-Yamabe equation
A Maalaoui, V Martino
Differential and Integral Equations 25 (7/8), 601-609, 2012
172012
Blow-up behavior of a fractional Adams–Moser–Trudinger-type inequality in odd dimension
A Maalaoui, L Martinazzi, A Schikorra
Communications in Partial Differential Equations 41 (10), 1593-1618, 2016
162016
The Rabinowitz–Floer homology for a class of semilinear problems and applications
A Maalaoui, V Martino
Journal of Functional Analysis 269 (12), 4006-4037, 2015
162015
Infinitely many solutions for the spinorial Yamabe problem on the round sphere
A Maalaoui
Nonlinear Differential Equations and Applications NoDEA 23 (3), 25, 2016
142016
Complex group actions on the sphere and sign changing solutions for the CR-Yamabe equation
A Maalaoui, V Martino, G Tralli
Journal of Mathematical Analysis and Applications 431 (1), 126-135, 2015
122015
Multiplicity result for a nonhomogeneous Yamabe type equation involving the Kohn Laplacian
A Maalaoui, V Martino
Journal of Mathematical Analysis and Applications 399 (1), 333-339, 2013
122013
Characterization of the Palais–Smale sequences for the conformal Dirac–Einstein problem and applications
A Maalaoui, V Martino
Journal of Differential Equations 266 (5), 2493-2541, 2019
102019
Interpolations and fractional Sobolev spaces in Carnot groups
A Maalaoui, A Pinamonti
Nonlinear Analysis 179, 91-104, 2019
102019
Morse-Floer theory for super-quadratic Dirac-geodesics
T Isobe, A Maalaoui
arXiv preprint arXiv:1712.08960, 2017
102017
Existence and multiplicity results for a non-homogeneous fourth order equation
A Maalaoui, V Martino
Topological Methods in Nonlinear Analysis 40 (2), 273-300, 2012
102012
Existence and concentration of positive solutions for a super-critical fourth order equation
A Maalaoui, V Martino
Nonlinear Analysis: Theory, Methods & Applications 75 (14), 5482-5498, 2012
92012
The topology of a subspace of the Legendrian curves on a closed contact 3-manifold
A Maalaoui, V Martino
Advanced Nonlinear Studies 14 (2), 393-426, 2014
82014
Concentrating solutions for a sub-critical sub-elliptic problem
A Maalaoui, V Martino, A Pistoia
Differential and Integral Equations 26 (11/12), 1263-1274, 2013
82013
Palais–Smale sequences for the fractional CR Yamabe functional and multiplicity results
C Guidi, A Maalaoui, V Martino
Calculus of Variations and Partial Differential Equations 57 (6), 1-27, 2018
72018
On the optimality of correlation power attack on embedded cryptographic systems
Y Souissi, N Debande, S Mekki, S Guilley, A Maalaoui, JL Danger
IFIP International Workshop on Information Security Theory and Practice, 169-178, 2012
72012
On the chern–yamabe flow
M Lejmi, A Maalaoui
The Journal of Geometric Analysis 28 (3), 2692-2706, 2018
62018
Homological approach to problems with jumping non-linearity
A Maalaoui, V Martino
Nonlinear Analysis 144, 165-181, 2016
62016
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20